MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Proxis¿ Ureteral Access Sheath

C.R. BARD INC. (COVINGTON) -1018233 Proxis¿ Ureteral Access Sheath
Catalog Number 231245
Medical Device Problem Codes Flaked (1246); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after removing the dilator, the sheath was peeling like a splinter on the inside of the sheath tip, end point.Per follow up information received via rcc on 19mar2026, stated that rather than complete detachment, it appears to be a fraying or splitting condition, though the exact nature was unclear and its use was discontinued immediately upon noticing the issue, so there were no residual fragments left in the body.

Brand Name
Proxis¿ Ureteral Access Sheath
Common Device Name
Ureteral Access Sheath
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24656979
Report Number1018233-2026-01926
Device Sequence Number20097419
Product Code FED
UDI-Device Identifier00801741101724
UDI-Public(01)00801741101724(11)250527(17)280527(10)BMKSFM12
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231245
Device Lot NumberBMKSFM12
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date03/21/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown